# SDR SWIA202055273

- Difficulty date: October 20, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER INNER INBOARD SEAL RETAINER HAS SEVERAL CRACKS, CHAFED AND BENT.  C-CHECK RO 1/5/2021.  REMOVED AND REPLACED LOWER INNER INBOARD SEAL RETAINER WITH NEW, REF CRJ 700 SRM 51-42-06-001-001-A01.  PRESSURE CHECKS CHECKED GOOD.
